# SDR ASAA2019012427913

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,287 hours, 13,880 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Part serial: DD4538244
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 37,861 hours, 11,246 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C SBCFM56-7B-72-1033-1, FAN BLADE ROOT ULTRASONIC INSPECTION FOUND BLADE NR 3 S/N DD453914-J 32% INDICATION 5.25" FROM LE CONVEX SIDE. BLADE NR 11 S/N DD454177-5 31% INDICATION 1.25" FROM LE CONVEX SIDE. ALL BEYOND 30% REJECT, ENGINE NR 2 S/N 894276. GROUNDED - YES. REPLACED NR 2 ENGINE FAN BLADES NR 3 & NR 11 AND THEIR PAIR NR 15 & NR 23 PER AMM 72-21-02-000-802 & T/C 78472010.
